PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 70(84), pp. 9--18 (2001)
A STRUCTURAL FORMULA OF THE WEINSTEIN FUNCTIONS USED IN HIS PROOF OF THE MILIN, ROBERTSON AND BIEBERBACH CONJECTURES
Pavel G. TodorovInstitute of Mathematics and Informatics, Bulgarian Academy of Sciences, Sofia, Bulgaria
Abstract: We find a structural formula of the Weinstein functions indicated in the title. This yields a reduced form of our general integral identity for the Milin functional from which the Milin, Robertson and Bieberbach conjectures follow immediately. In particular, the well-known Fitzgerald--Pommerenke special integral identity for this problem is obtained.
Keywords: univalent functions; Loewner differential equation; de Branges proof; Weinstein proof
Classification (MSC2000): 30C50; 30C75
Full text of the article:
Electronic fulltext finalized on: 17 Oct 2002. This page was last modified: 13 Nov 2002.
© 2002 Mathematical Institute of the Serbian Academy of Science and Arts